National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 421086

History of Changes from the VAERS Wayback Machine

First Appeared on 5/13/2011

VAERS ID: 421086
Age:12.0
Gender:Female
Location:Foreign
Vaccinated:2011-03-14
Onset:2011-03-15
Submitted:2011-04-13
Entered:2011-04-15
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. NJ28270 / 0 UN / IM

Administered by: Unknown      Purchased by: Unknown
Symptoms: Abdominal pain, Blood albumin decreased, Rash

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness:
Preexisting Conditions: Unknown
Diagnostic Lab Data: Serum albumin, nil
CDC 'Split Type': WAES1104USA01093

Write-up:Information was obtained on a request by the Company from the agency via a Public Case Detail form concerning a 12 year old female patient who on 14-MAR-2011 was vaccinated with first dose of GARDASIL (batch# NK 19970, lot# NJ28270) 0.5ML IM. On unspecified date, the lab results showed albumin nil. On 15-MAR-2011, the patient developed a light rash on the torso only (none on arms/legs/face), and some vague pain in abdomen. The patient was treated with PANADOL, dose for age on 15-MAR-2011 only. On 16-MAR-2011, the rash had gone. The patient was well. It was considered the events was possibly related to GARDASIL. The rash and abdominal pain were considered as incapacity/disability. The original reporting source was not provided. No further information is available.


Changed on 6/14/2014

VAERS ID: 421086 Before After
Age:12.0
Gender:Female
Location:Foreign
Vaccinated:2011-03-14
Onset:2011-03-15
Submitted:2011-04-13
Entered:2011-04-15
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. NJ28270 / 0 UN / IM

Administered by: Unknown      Purchased by: Unknown
Symptoms: Abdominal pain, Blood albumin decreased, Rash

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness:
Preexisting Conditions: Unknown
Diagnostic Lab Data: Serum albumin, nil
CDC 'Split Type': WAES1104USA01093

Write-up:Information was obtained on a request by the Company from the agency via a Public Case Detail form concerning a 12 year old female patient who on 14-MAR-2011 was vaccinated with first dose of GARDASIL (batch# NK 19970, lot# NJ28270) 0.5ML IM. On unspecified date, the lab results showed albumin nil. On 15-MAR-2011, the patient developed a light rash on the torso only (none on arms/legs/face), and some vague pain in abdomen. The patient was treated with PANADOL, dose for age on 15-MAR-2011 only. On 16-MAR-2011, the rash had gone. The patient was well. It was considered the events was possibly related to GARDASIL. The rash and abdominal pain were considered as incapacity/disability. The original reporting source was not provided. No further information is available.


Changed on 4/14/2017

VAERS ID: 421086 Before After
Age:12.0
Gender:Female
Location:Foreign
Vaccinated:2011-03-14
Onset:2011-03-15
Submitted:2011-04-13
Entered:2011-04-15
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. NJ28270 / 0 UN / IM

Administered by: Unknown      Purchased by: Unknown
Symptoms: Abdominal pain, Blood albumin decreased, Rash

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness:
Preexisting Conditions: Unknown
Diagnostic Lab Data: Serum albumin, nil
CDC 'Split Type': WAES1104USA01093

Write-up:Information was obtained on a request by the Company from the agency via a Public Case Detail form concerning a 12 year old female patient who on 14-MAR-2011 was vaccinated with first dose of GARDASIL (batch# NK 19970, lot# NJ28270) 0.5ML IM. On unspecified date, the lab results showed albumin nil. On 15-MAR-2011, the patient developed a light rash on the torso only (none on arms/legs/face), and some vague pain in abdomen. The patient was treated with PANADOL, dose for age on 15-MAR-2011 only. On 16-MAR-2011, the rash had gone. The patient was well. It was considered the events was possibly related to GARDASIL. The rash and abdominal pain were considered as incapacity/disability. The original reporting source was not provided. No further information is available.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=421086&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166